# SDR CALA2020020800371

- Difficulty date: February 4, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 67,312 hours, 28,342 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK AT AAR DLH "REFNON-ROUTINE 9622631" FOUND WINDS HIELD CENTER POST LOWER ATTACHMENT INTERNAL R/H WINDSHIELD FRAME HAS CRACK INDICATION IN UPPER RADIUS OF CUTOUT EMINATING OUT OF UPPER BOLT HOLE. ACCOMPLISHED INTERIM REPAIR PER PART 1 OF ECRA 5311-02243. NEED ON OR BEFORE AIRCRAFT REACHES 28,279 TFC. PLANNING TO CONTACT TO ACCOMPLISH THE PERMANENT REPAIR PER PART 3 OF ECRA 5311-02243 ENT REPAIR. ENGINEERING AFTER 28,000 FC, BUT BEFORE 28,100 FC FOR THE PERMAN DIP 53-DIP UPDATE WITH WHAT WAS COMPLETED AND CONDITION OF CRACKS ACCOMPLISHED INTERIM REPAIR PER PART 1 OF ECRA. BLENED DISCREPEN BOLTS AT THE FRAME UPPER CONNECTION AREA AND PERFORMED ROTO- T AREA UNTIL IT WAS CRACK FREE, MATERIOAL LOSS IS .079. REMOVED 5311-02243 ON OR BEFORE AIRCRAFT REACHES 28,279 TFC. PLANNING TO N. NEED TO ACCOMPLISH THE PERMANENT REPAIR PER PART 3 OF ECRA PROBE INSPECTION PER NTM 51-10-01 TO CONFIRM CRACK FREE CONDITIO CONTACT ENGINEERING AFTER 28,000 FC BUT BEFORE 28,100 FC FOR THE PERMANENT REPAIR. OK TO DIP. PERFORMED INTERM REPAIR PER PART 1 PERFORMED ROTO INSP FOR CRACK DETERMINATION NIL FINDINGS. ACCOMPLISH THE PERMANENT REPAIR PER PART 3 OF ECRA 5311-02243 ON OR BEFORE THE AIRCRAFT REACHES 28279 TOTAL AIRCRAFT FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 28000 FLIGHT CYCLES BUT BEFORE 28100 FLIGHT CYCLES FOR THE PERMANENT REPAIR. REF ECRA 5311-02243 T
